# SDR ASAA2019121731650

- Difficulty date: December 17, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 6939
- Aircraft time: 13,870 hours, 4,590 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 1 BLEED FAULT IMMEDIATELY AFTER TAKEOFF RESET SUCCESSFULL. *THIS HAPPENED ALSO ON 12/13. GROUNDED - YES. PERFORMED BMC1 BITE TEST IAW AMM 36-11-00-74-001-A. TEST OK,COULD NOT DUPLICATE AT THIS TIME.
